# SDR UPS99530281

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Engine: Pw2040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N10051
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT GEAR EXTENSION, NOSE GEAR NOT DOWN MESSAGE DISPLAYED ON EICAS ALONG WITH GEAR DISAGREE AND GEAR DOOR MSGS.  ALSO, GEAR AND DOOR AMBER LIGHTS REMAINED ILLUMINATED.  ALTERNATE GEAR EXTENSION RESULTED  IN SAME INDICATION.  REPLACED NOSE LANDING GEAR DOWNLOCK ACTUATOR AND TESTED PER M/M.
